# SDR SIMA20141024001

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 36,287 hours, 33,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT TOP LIGHT INOPERATIVE.  R & R THE LT EMER EXIT TOP LIGHT IAW AMM 33-50-14.  OPERATIONS CHECKED GOOD.
